69774members
366493posts
cancel
Showing results for 
Search instead for 
Did you mean: 

Hot Sweats - Down Below!

5 REPLIES 5
Member

Re: Hot Sweats - Down Below!

Hi Bonty

Thanks for your reply glad I am not alone but sorry it’s you.

I am on a mission to find a solution so will share what I find as I move forward.

So far

Acupuncture is helping I am on week 4 it is helping with the pains in my arms and legs (side effects from tamoxifen) and she is confident that it will help with the hot flushes so keeping fingers crossed - will keep you updated.

Also went to see a gynaecologist nurse who is also on my case she initially said to try a wash Dermol Lotion which again all part of the solution and again it is helping. Just waiting on what she comes back with after seaking consultation so again will let you know what she comes back with,

I also invested in a small fan that I have under my desk again helping to reduce hot flushes

Good luck and I will keep you updated please do the same.
Member

Re: Hot Sweats - Down Below!

OMG thought it was just me, been struggling jwith so many side effects first on letrozole and now exemestane. 

Very stiff  with  hand and feet, but am suffering particularly badly in this hot weather with leaking and sweating down below, wear thin pads but it seems to be getting worse, have started using deorant spayed at top of legs but havnt discussed with Doc as yet just feel like I'm moaning and should be grateful they fixed me the tablets make me so miserable..

Sorry I haven't  got a solution just that you are not on your own .

I had 2 lumpectomys and finally ,   a mastectomy with radiotherapy  no chemo , finished treatment last ! Aug 

Be grateful if anyone has any tips.

Best wishes x

Member

Re: Hot Sweats - Down Below!

Hi Riversidedawn

Thanks for the reply and being so open it is good to hear I am not on my own with this however would hate anyone else to have this - the hospitals are trying to help but keep going round in circles.

I am determined to find a solution so promise to keep you updated with my quest for dryness!!

I am now 4 seasons in with acupuncture and whilst it’s not cheap it does appear to be going in the right direction so I am keeping fingers crossed will keep you updated.

Take care xx
Member

Re: Hot Sweats - Down Below!

Hi JuHu I feel your frustration and embarrassment.

I was dx at 47 with secondaries at 50 (Christmas 2017). Initially on tamoxifen but had terrible flushes 3/4/5 times an hour plus very low mood. Switched to anastrazole and zoladex which was even worse, like I'd jumped in a shower fully clothed. Gave up all drugs for quality of life and it improved a little. Now on letrazol/ibrance combo with venlaflaxine to help reduce flushes!/sweats.

I'm still like a walking swamp monster! I choose to wear black, white or navy as they show the wet patches so much. I wash and spray intimate deodorant, always wear panty liners, sometimes tenna depending where I'm going, somerging with wings holds better on soggy underwear, I always carry spare undies with towels.

In this weather I've been carrying a scarf to sit on so that I don't leave any embarrassing wet patches

It's awful and after everything else I am too embarrassed to discuss it with anyone. Although, my plastic surgeon also treats people with extreme swearing so often mops my brow but I don't think I could discuss down there with him!

Let me knoe if you find a cure x
Member

Re: Hot Sweats - Down Below!

Hi Juhu

 

Sorry that you havent had a response from the community yet.  Whilst you are waiting you may want to speak with one of our specialists on the free Helpline, 0808 800 6000.

 

Alternatively you may prefer to post your question here on the Forum in the Ask Our Nurses area where they will respond to you online.

 

Best wishes
Anna
Digital Community Officer

 

Member

Hot Sweats - Down Below!

Can anyone please recommend a solution for the above.
I am 48 years old and had breast cancer last year resulting in a lumpectomy and a reduction in my other breast , I had 4 weeks of radio that finished in March and since taking tamoxifen have developed these hot sweats down below that leave me very damp all of the time. I can’t have HRT due to the breast cancer so currently trying acupuncture - any help/ advice would be appreciated.